Can Amlodipine cause weight gain?

Amlodipine is a high blood pressure medication, but like all medications, it has side effects. In rare cases, Amlodipine can cause weight gain.

Whilst it’s highly effective, Amlodipine also has many side effects. These include dizziness, headaches, swelling and stomach pain. A rare side effect of Amlodipine is weight gain, therefore the risk is low. Many factors that may increase your risk of high blood pressure i.e. high-calorie diet, may contribute to increased weight gain when taking Amlodipine. If you feel Amlodipine is causing you to gain weight, you may want to look into alternative blood pressure medication.

 

How to stop weight gain on Amlodipine?

You can regulate your weight while on Amlodipine as usual, by maintaining a healthy diet and exercise program. If your weight gain is becoming an issue, you should ask your doctor about alternatives to Amlodipine.

View all high blood pressure treatments

Your trusted online doctor

Free shipping on all orders
Order now for delivery on Wednesday